1.  4
    Richard M. Friedberg & Hartley Rogers (1959). Reducibility and Completeness for Sets of Integers. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (7-13):117-125.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   12 citations  
  2.  2
    Richard M. Friedberg & Hartley Rogers (1959). Reducibility and Completeness for Sets of Integers. Mathematical Logic Quarterly 5 (7‐13):117-125.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   19 citations  
  3.  25
    Richard M. Friedberg (1958). Three Theorems on Recursive Enumeration. I. Decomposition. II. Maximal Set. III. Enumeration Without Duplication. Journal of Symbolic Logic 23 (3):309-316.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography   7 citations